Some Nonlinear Integral Inequalities for Integral Equations
A. Abdeldaim andM. Yakout, On some new inequalities of Gronwall-Bellman-Pachpatte type, Appl. Math. Comput., 217(2011), 7887–7899.
R. Bellman, The stability of solutions of linear differential equations, Duke Math. J., 10 (1943), 643–647.
S. S. Dragomir, Inequalities for Stieltjes integrals with convex integrators and applications, Appl. Math. Lett., 20 (2007),123–130.
S. S. Dragomir, Inequalities for the Cebysev functional of two functions of selfadjoint operators in Hilbert spaces, Aust. J. Math. Anal. Appl., 6(1) (2009), Art. 7, 58 pp.
Fangcui Jiang and Fanwei Meng, Explicit bounds on some new nonlinear integral inequality with delay, J. Comput. Appl. Math., 205 (2007), 479–486.
Fan Wei Meng and Wei Nian Li, On some new integral inequalitise and their applications, Appl. Math. Comput. 148(2004),381–392.
Hongxia Zhang and Fanwei Meng, On certain integral inequalitis in two independent variables for retarded equations, Appl. Math. Comput., 203(2008),608–616.
B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, New York and London, 1998.
B. G. Pachpatte, On some new inequality Suggested by the Study of Certain Epidemic Models, J. Math. Anal. Appl., 195 (1995), 638–644.
Olivia Lipovan, Integral inequalities for retarded Volterra equations, J. Math. Anal. Appl., 323 (2006), 349–358.
P. Waltman, Determinstic Threshold Models in the Theory of Epidemics, Lecture Notes in Biomathematics, Springer Verlag, New York, Vol.1, 1974.
- There are currently no refbacks.